Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 30, NWS Tampa Bay, FL

June 25, 2012Hillsborough County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2012, 4:09 AM EDT for Hillsborough County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 4:09 AM EDT (08:09 UTC)
Expired
Jun 25, 2012, 4:45 AM EDT
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 37 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:46 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
2.4
Supercell composite
15.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS52 KTBW 250809
SVRTBW
FLC057-250845-
/O.NEW.KTBW.SV.W.0030.120625T0809Z-120625T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
409 AM EDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 445 AM EDT.

* AT 402 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ORIENT PARK TO SUN CITY CENTER TO 13 MILES SOUTHWEST OF SUN
  CITY CENTER...OR ALONG A LINE EXTENDING FROM TEMPLE TERRACE TO 12
  MILES SOUTHWEST OF FISH HAWK TO 8 MILES EAST OF PALMETTO...AND
  MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRANDON...THONOTOSASSA...VALRICO...GIBSONTON...RIVERVIEW...MANGO
  AND SEFFNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.

&&

LAT...LON 2816 8214 2816 8207 2799 8211 2766 8217
      2772 8239 2807 8242
TIME...MOT...LOC 0809Z 201DEG 51KT 2808 8235 2782 8230
          2765 8241

$$
2 follow-up statements
755 
WWUS52 KTBW 250822
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
422 AM EDT MON JUN 25 2012

FLC057-250845-
/O.CON.KTBW.SV.W.0030.000000T0000Z-120625T0845Z/
HILLSBOROUGH FL-
422 AM EDT MON JUN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR EASTERN HILLSBOROUGH COUNTY...

AT 420 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTH OF THONOTOSASSA TO VALRICO TO SUN CITY CENTER...OR ALONG A LINE
EXTENDING FROM 7 MILES WEST OF ZEPHYRHILLS TO BRANDON TO 9 MILES
SOUTHWEST OF FISH HAWK...MOVING NORTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF...
  THONOTOSASSA.
  VALRICO.
  DOVER.
  PLANT CITY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.

&&

LAT...LON 2810 8233 2816 8214 2816 8207 2799 8211
      2766 8217 2772 8239
TIME...MOT...LOC 0821Z 201DEG 51KT 2824 8228 2798 8223
          2781 8234

$$
353 
WWUS52 KTBW 250839
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
439 AM EDT MON JUN 25 2012

FLC057-250849-
/O.EXP.KTBW.SV.W.0030.000000T0000Z-120625T0845Z/
HILLSBOROUGH FL-
439 AM EDT MON JUN 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HILLSBOROUGH COUNTY
WILL EXPIRE AT 445 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.

LAT...LON 2810 8233 2816 8214 2816 8207 2799 8211
      2766 8217 2772 8239
TIME...MOT...LOC 0839Z 201DEG 51KT 2815 8213 2796 8216
          2779 8227

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:18 PM EDT, 5 hours 51 minutes earlier.

Area forecast discussion, Jun 24, 10:18 PM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1018 PM EDT SUN JUN 24 2012

.UPDATE...
ENVIRONMENTAL CONDITIONS FROM 00Z RAOB DATA WILL CONTINUE TO
BE SUPPORTIVE OF ROTATING STORMS ACROSS THE FORECAST AREA THROUGH
THE REMAINDER OF TONIGHT WITH ISOLATED TORNADOES AND MARINE
WATERSPOUTS THE MAIN HAZARDS WITH THE STRONGEST CONVECTION...
AS A LARGE CIRCULATION AREA AROUND DEBBY SWEEPS ACROSS THE AREA.
RAINFALL WILL BE HEAVY AT TIMES AND WILL CONTINUE TO CREATE
PROBLEMS. STRONGEST STORMS ARE ALONG A LINE THAT HAS JUST PUSHED
INLAND. HOWEVER EXPECT MORE CONVECTION TO FORM ON THE GULF THROUGH
OUT THE NIGHT. CURRENT FORECAST AND HEADLINES ON TRACK WITH NO
CHANGE.

&&

.AVIATION...
SHRA AND TSRA NOW EXITING TAF SITES BUT EXPECT SOME VCSH THROUGH
OUT THE NIGHT WITH GUSTY WINDS.

&&

.MARINE...
A ROUGH NIGHT ON THE COASTAL WATERS INCLUDING BAY WATERS WITH A
MIXTURE OF ADVISORIES OR TROPICAL WARNINGS.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...COASTAL FLOOD WARNING UNTIL 8 PM EDT MONDAY FOR CITRUS-
     HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
     SARASOTA.

     FLOOD WATCH THROUGH MONDAY EVENING FOR CHARLOTTE-CITRUS-
     DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     TROPICAL STORM WATCH FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-
     MANATEE-PASCO-PINELLAS-SARASOTA.

     HIGH SURF ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     COASTAL FLOOD ADVISORY UNTIL 8 PM EDT MONDAY FOR CHARLOTTE-
     LEE.

GULF WATERS...TROPICAL STORM WATCH FOR TAMPA BAY WATERS.

     TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
     20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
     TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
     ENGLEWOOD OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
AVIATION...09/RUDE
Hazardous weather outlook, Jun 24, 5:50 AM EDT, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EDT SUN JUN 24 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-242200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
550 AM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

TROPICAL STORM DEBBY OVER THE NORTH-CENTRAL GULF OF MEXICO WILL
CONTINUE DRIFTING NORTH TODAY...THEN TURN TOWARD THE WEST ON
MONDAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE
NEXT COUPLE OF DAYS.

...THUNDERSTORM IMPACT...
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL BE
WATERSPOUTS AND THE POSSIBILITY OF TORNADOES.

...FLOOD IMPACT...
BOTH RIVER AND URBAN FLOODING ARE POSSIBLE TODAY AS HEAVY RAIN
AFFECTS THE REGION. WIDESPREAD FLOODING IS NOT EXPECTED.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING AT TIMES OF HIGH TIDES IS EXPECTED OVER
PORTIONS OF THE NATURE COAST. MINOR FLOODING COULD OCCUR ELSEWHERE
DURING HIGH TIDES.

...RIP CURRENT IMPACT...
THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS TODAY AND TONIGHT.

...WATERSPOUT IMPACT...
WATERSPOUTS ARE LIKELY IN THE OUTER RAIN BANDS ASSOCIATED WITH
TROPICAL STORM DEBBY TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
NORTH OF ENGLEWOOD AND BEYOND 20 MILES FROM THE COAST...TROPICAL
STORM FORCE WINDS ARE LIKELY WITH SEAS UP TO 15 FEET. ELSEWHERE
WINDS WILL BE 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE...
ESPECIALLY IN SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH
MONDAY...THEN CONDITIONS WILL SLOWLY IMPROVE AS DEBBY MOVES
WESTWARD AWAY FROM THE AREA TOWARD MID-WEEK.

...THUNDERSTORM IMPACT...
THE THREAT FOR ISOLATED TORNADOES IN THUNDERSTORMS MAY CONTINUE ON
MONDAY...THEN WE WILL TRANSITION BACK TO A MORE TYPICAL REGIME OF
AFTERNOON THUNDERSTORMS EACH DAY.

...FLOOD IMPACT...
SOME RIVER AND URBAN FLOODING WILL BE POSSIBLE...ESPECIALLY MONDAY
AND TUESDAY.

...COASTAL FLOOD IMPACT...
MODERATE COASTAL FLOODING WILL CONTINUE OVER THE NATURE COAST
DURING HIGH TIDES ON MONDAY. MINOR COASTAL FLOODING COULD OCCUR
ELSEWHERE. WATER LEVELS SHOULD BEGIN TO SUBSIDE BY TUESDAY.

...RIP CURRENT IMPACT...
STRONG RIP CURRENTS WILL PERSIST FOR SEVERAL DAYS AS LARGE OCEAN
SWELLS GENERATED BY DEBBY MOVE TOWARD THE GULF COAST.

...WIND AND SEA IMPACT...
WINDS AND SEAS SHOULD SUBSIDE BELOW TROPICAL STORM FORCE BY MONDAY
AFTERNOON...BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT
LEAST MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

JILLSON

In the hours before

Local storm report, Jun 24, 10:09 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1009 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TORNADO          5 E FORT GREEN          27.63N 81.88W
06/24/2012                   HARDEE             FL   EMERGENCY MNGR

            ORANGE TREES UPROOTED. TRACTOR DAMAGED. TREE ON BARN.
            ROOF AND WALL DAMAGE TO BARN FROM WIND.

1105 AM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M56.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 49 KNOTS.

1138 AM     TSTM WND GST     SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012  M47.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 41 KNOTS.

1145 AM     TSTM WND DMG     1 ESE SAINT PETERSBURG  27.75N 82.66W
06/24/2012                   PINELLAS           FL   TRAINED SPOTTER

            3 TELEPHONE POLES DOWN AND 3 TREES DOWN IN SAINT
            PETERSBURG NEAR 16TH AVE SOUTH AND 21ST STREET SOUTH. ONE
            TREE FELL ONTO A TRAILER.

1226 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M44.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 38 KNOTS.

1227 PM     TORNADO          VENUS                   27.07N 81.35W
06/24/2012                   HIGHLANDS          FL   911 CALL CENTER

            POWER LINES DOWN. MINOR DAMAGE TO HOMES. WINNEBAGO TIPPED
            OVER.

1242 PM     TSTM WND GST     SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012  M40.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 35 KNOTS.

1255 PM     TSTM WND GST     SAINT PETERSBURG-CLEARW 27.91N 82.69W
06/24/2012  M45.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 39 KNOTS.

0104 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M41.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 36 KNOTS.

0109 PM     TSTM WND GST     SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012  M45.00 MPH       MANATEE            FL   ASOS

            WIND GUST OF 39 KNOTS.

0130 PM     COASTAL FLOOD    ANNA MARIA ISLAND       27.53N 82.73W
06/24/2012                   MANATEE            FL   LAW ENFORCEMENT

            WATER FLOWING OVER NARROW PART OF ANNA MARIE ISLAND FROM
            GULF OF MEXICO TO INTERCOASTAL.

0135 PM     TSTM WND GST     VENICE                  27.10N 82.46W
06/24/2012  M39.00 MPH       SARASOTA           FL   C-MAN STATION

            WIND GUST OF 34 KNOTS.

0141 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M46.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 40 KNOTS.

0148 PM     TSTM WND GST     MACDILL AIR FORCE BASE  27.85N 82.52W
06/24/2012  M39.00 MPH       HILLSBOROUGH       FL   AWOS

            WIND GUST OF 34 KNOTS.

0221 PM     TSTM WND GST     SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012  M39.00 MPH       MANATEE            FL   ASOS

            WIND GUST OF 34 KNOTS.

0240 PM     HEAVY RAIN       SAINT PETERSBURG        27.76N 82.67W
06/24/2012  M0.00 INCH       PINELLAS           FL   AMATEUR RADIO

            TRAINED SPOTTER TO HAM. 5.46 INCHES SINCE MIDNIGHT NEAR
            COUNTRYSIDE ROAD AND US HWY 19

0254 PM     HEAVY RAIN       HUDSON                  28.36N 82.70W
06/24/2012  E7.50 INCH       PASCO              FL   TRAINED SPOTTER

            RAIN SINCE MIDNIGHT. WATER ON ROAD ON OLD DIXIE HIGHWAY
            NORTH OF CLARK STREET. ALSO FLOODED ROADS NEAR NEW YORK
            AND 19.

0254 PM     HEAVY RAIN       PINELLAS PARK           27.86N 82.71W
06/24/2012  M0.00 INCH       PINELLAS           FL   AMATEUR RADIO

            FROM SPOTTER. 4.64 INCHES ON SEMINOLE BLVD BETWEEN
            ULMERTON AND EASTBAY SINCE MIDNIGHT

0254 PM     HEAVY RAIN       SAINT PETERSBURG        27.76N 82.67W
06/24/2012  M0.00 INCH       PINELLAS           FL   AMATEUR RADIO

            TRAINED SPOTTER REPORT TO HAM.6.27 INCHES IN THE PAST 24
            HOURS HEAR HAINES ROAD AND 16TH STREET.

0303 PM     COASTAL FLOOD    TREASURE ISLAND         27.77N 82.77W
06/24/2012                   PINELLAS           FL   TRAINED SPOTTER

            GULF BLVD BETWEEN 107 ST SOUTH THROUGH JOHNS PASS
            FLOODED. CARS STRANDED. WATER COVERED BEACHES AND WATER
            SPLASHING OVER SOME SEA WALLS. WE ARE APPROACHING HIGH
            TIDE AND WATER CAN NOT EVACUATE AS EASILY TO THE GULF.

0303 PM     HEAVY RAIN       3 N TOWN 'N' COUNTRY    28.05N 82.58W
06/24/2012  M4.00 INCH       HILLSBOROUGH       FL   TRAINED SPOTTER

            RAIN FALL SINCE MIDNIGHT IN CITRUS PARK.

0340 PM     HEAVY RAIN       SEMINOLE                27.84N 82.79W
06/24/2012  M4.64 INCH       PINELLAS           FL   AMATEUR RADIO

            SINCE MIDNIGHT. SEMINOLE BLVD BETWEEN ULMERTON AND
            EASTBAY.

0340 PM     COASTAL FLOOD    1 NNW CLEARWATER        27.97N 82.77W
06/24/2012                   PINELLAS           FL   TRAINED SPOTTER

            WATER OVER SEAWALLS AND INTO GARAGES

0340 PM     TORNADO          7 SE LAKE PLACID        27.23N 81.29W
06/24/2012                   HIGHLANDS          FL   PUBLIC

            WATCHED IT FOR 4 MINUTES. COULD SEE IT HIT POWER LINES
            AND THROW UP DEBRIS

0340 PM     TORNADO          2 NW LAKE PLACID        27.33N 81.39W
06/24/2012                   HIGHLANDS          FL   EMERGENCY MNGR

            DAMAGED HOMES REPORTED IN THE 600 BLOCK OF LAKE JUNE
            ROAD. TIME ESTIMATED BASED ON ROTATION DETECTED ON RADAR.
            FATALITY REPORTED EARLIER WAS NEAR VENUS. OFFICIAL WORD
            ON DAMAGE AND FATALITY WILL HAVE TO COME FROM THE
            HIGHLANDS COUNTY PUBLIC INFORMATION OFFICER.

0340 PM     HEAVY RAIN       SAINT PETERSBURG        27.76N 82.67W
06/24/2012  M5.46 INCH       PINELLAS           FL   AMATEUR RADIO

            NEAR COUNTRYSIDE ROAD AND US HWY 19. SIGNIFICANT FLOODING
            CAUSING A FEW CARS TO BE SEMI-STRANDED

0340 PM     HEAVY RAIN       SAINT PETERSBURG        27.76N 82.67W
06/24/2012  M6.27 INCH       PINELLAS           FL   AMATEUR RADIO

            24 HOUR TOTAL NEAR HAINES ROAD AND 16TH STREET NORTH

0343 PM     TSTM WND GST     SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012  M52.00 MPH       MANATEE            FL   ASOS

            WIND GUST OF 45 KNOTS.

0355 PM     TSTM WND GST     VENICE                  27.10N 82.46W
06/24/2012  M39.00 MPH       SARASOTA           FL   C-MAN STATION

            WIND GUST OF 34 KNOTS.

0406 PM     FLOOD            GULFPORT                27.75N 82.71W
06/24/2012                   PINELLAS           FL   PUBLIC

            STREET FLOODING WITH WATER UP TO CAR BUMPERS. NEAR 58TH
            STREET AND 30TH AV SOUTH.

0410 PM     TSTM WND GST     3 E SAINT PETERSBURG    27.76N 82.63W
06/24/2012  M40.00 MPH       PINELLAS           FL   BUOY

            WIND GUST OF 35 KNOTS FROM ST PETERSURG PORTS DATA.

0424 PM     HEAVY RAIN       HOMOSASSA               28.78N 82.62W
06/24/2012  E2.00 INCH       CITRUS             FL   PUBLIC

            RAINFALL OF 2 INCHES IN AN HOUR.

0424 PM     FLASH FLOOD      8 NE TAMPA              28.04N 82.39W
06/24/2012                   HILLSBOROUGH       FL   PUBLIC

            STREET FLOODING NEAR BRUCE B. DOWNS AND FOWLER AV.

0500 PM     TSTM WND DMG     NEW PORT RICHEY         28.25N 82.72W
06/24/2012                   PASCO              FL   BROADCAST MEDIA

            TWO HOMES SUSTAINED ROOF DAMAGE AT STATE ROAD 54 AND
            MADISON STREET.

0505 PM     TORNADO          7 SE LAKE PLACID        27.23N 81.29W
06/24/2012                   HIGHLANDS          FL   PUBLIC

            WATCHED THE TORNADO FOR ABOUT 4 MINUTES AS IT HIT POWER
            LINES AND THREW DEBRIS INTO THE AIR.

0508 PM     FLOOD            5 NNE HOLIDAY           28.25N 82.70W
06/24/2012                   PASCO              FL   TRAINED SPOTTER

            ROAD FLOODING ON U.S.19 AND ALT 19 WITH ONLY ONE LANE
            PASSABLE BOTH NORTH AND SOUTH LANES. SEVERE FLOODING ON
            U.S. 19 AND LUGE ROAD.

0508 PM     TSTM WND DMG     HUDSON                  28.36N 82.70W
06/24/2012                   PASCO              FL   TRAINED SPOTTER

            ROOF DAMAGE. TREES DOWN. POOL CAGES DOWN

0517 PM     TSTM WND DMG     LARGO                   27.91N 82.78W
06/24/2012                   PINELLAS           FL   TRAINED SPOTTER

            BILLBOARD DESTROYED AT GULF BLVD AND WALSINGHAM ROAD WITH
            DEBRIS IN THE STREET.

0538 PM     HIGH SUST WINDS  3 SE SAINT PETE BEACH   27.69N 82.71W
06/24/2012  U0.00 MPH        GMZ830             FL   TRAINED SPOTTER

            SUNSHINE SKYWAY BRIDGE HAS BEEN CLOSED DUE TO WIND.

0538 PM     WATER SPOUT      1 W INDIAN ROCKS BEACH  27.90N 82.86W
06/24/2012                   GMZ853             FL   PUBLIC

            PUBLIC REPORT. ROTATION IS ABOUT A MILE OFFSHORE MOVING
            NORTH.

0616 PM     FLOOD            5 NNE HOLIDAY           28.25N 82.70W
06/24/2012                   PASCO              FL   TRAINED SPOTTER

            2-3 FEET OF WATER ON ROADS NEAR ROWAN ROAD AND
            MASSACHUSETTS AVE. RAINFALL SINCE MIDNIGHT HAS BEEN 10.5
            INCHES.

0648 PM     FUNNEL CLOUD     6 NW LAKE WALES         27.96N 81.66W
06/24/2012                   POLK               FL   TRAINED SPOTTER

            FUNNEL CLOUD TOUCH DOWN IN WINTERSET LAKE AREA, NEAR
            THOMPSON NURSERY ROAD AND SR ROAD 653. MINOR DAMAGE OF
            UNKNOWN EXTANT.

0648 PM     FLOOD            LAKE PANASOFFKEE        28.79N 82.13W
06/24/2012                   SUMTER             FL   PUBLIC

            E-SPOTTER REPORTED HEAVY FLOODING AROUND LAKE
            PANASOFFKEE. 6 PLUS INCHES NEAR CR 461 WEST. 8 PLUS
            INCHES OF MOVING WATER IN CR 470 AREA.

0656 PM     HEAVY RAIN       6 S PINELLAS PARK       27.78N 82.72W
06/24/2012  M8.97 INCH       PINELLAS           FL   TRAINED SPOTTER

            INDIAN SHORES SPOTTER REPORTED 8.97 INCHES IN 24 HOURS.

0700 PM     HEAVY RAIN       4 WNW CARROLLWOOD       28.08N 82.55W
06/24/2012  M7.47 INCH       HILLSBOROUGH       FL   COCORAHS

            CITRUS PARK SPOTTER REPORTED 7.47 INCHES SINCE MIDNIGHT.

0710 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M47.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 41 KNOTS.

0710 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M47.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 41 KNOTS.

0710 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M0.00 MPH        PINELLAS           FL   ASOS

            WIND GUST OF 41 KNOTS.

0713 PM     FLOOD            HUDSON                  28.36N 82.70W
06/24/2012                   PASCO              FL   AMATEUR RADIO

            2 FEET OF WATER INSIDE WAL-MART STORE IN HUDSON, ON U.S.
            19. REPORTED TO NWS BY HAM RADIO OPERATOR.

0713 PM     FLOOD            HOLIDAY                 28.19N 82.74W
06/24/2012                   PASCO              FL   AMATEUR RADIO

            2 FEET OF WATER REPORTED TO NWS INSIDE WAL-MART STORE ON
            U.S. 19.

0713 PM     FLOOD            HUDSON                  28.36N 82.70W
06/24/2012                   PASCO              FL   AMATEUR RADIO

            2 FEET OF WATER INSIDE WAL-MART STORE, ON U.S. 19 IN
            HUDSON. REPORTED TO NWS BY HAM RADIO OPERATOR.

0721 PM     FLOOD            HUDSON                  28.36N 82.70W
06/24/2012                   PASCO              FL   AMATEUR RADIO

            2 FEET OF WATER INSIDE WAL-MART STORE IN HUDSON, ON U.S.
            19. REPORTED TO NWS BY HAM RADIO OPERATOR.

0729 PM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.77N 82.63W
06/24/2012  M47.00 MPH       PINELLAS           FL   ASOS

            WIND GUST OF 41 KNOTS.

0734 PM     TSTM WND GST     MACDILL AIR FORCE BASE  27.85N 82.52W
06/24/2012  M41.00 MPH       HILLSBOROUGH       FL   AWOS

            WIND GUST OF 36 KNOTS.

0810 PM     TORNADO          5 SE WINTER HAVEN       27.97N 81.66W
06/24/2012                   POLK               FL   TRAINED SPOTTER

            SEMI OVERTURNED IN DITCH WITH TREES AND POWER LINES
            DOWNED IN THE GROVE PARK AREA JUST NORTH OF THE
            INTERSECTION OF CYPRESS GARDEN ROAD AND REGISTER ROAD.
            TIME BASED ON RADAR. REPORT WAS CORRECTED FOR TIME.

0815 PM     TSTM WND DMG     5 WSW SAINT PETERSBURG  27.72N 82.74W
06/24/2012                   PINELLAS           FL   TRAINED SPOTTER

            REPORTS OF BROKEN WINDOWS AND POWER LINES DOWN 1 MILE
            NORTH OF DON CESAR.

0825 PM     TORNADO          3 SSE SAINT PETERSBURG  27.68N 82.73W
06/24/2012                   PINELLAS           FL   TRAINED SPOTTER

            ROOF OFF PASS-A-GRILL MARINA AND AT LEAST ONE HOME. POWER
            IS OUT.

0835 PM     TSTM WND GST     VENICE                  27.10N 82.46W
06/24/2012  M49.00 MPH       SARASOTA           FL   C-MAN STATION

            WIND GUST OF 43 KNOTS.

0837 PM     TSTM WND GST     SARASOTA BRADENTON AIRP 27.40N 82.55W
06/24/2012  M55.00 MPH       MANATEE            FL   ASOS

            WIND GUST OF 48 KNOTS.

0859 PM     TSTM WND GST     2 E BEE RIDGE           27.29N 82.44W
06/24/2012  U0.00 MPH        SARASOTA           FL   BROADCAST MEDIA

            LARGE TREES REPORTED DOWN IN LAKE SARASOTA

0901 PM     TSTM WND GST     3 E SAINT PETERSBURG    27.76N 82.63W
06/24/2012  M51.00 MPH       PINELLAS           FL   ASOS

            MEASURED AT ALBERT WHITTED AIRPORT.

0905 PM     TSTM WND GST     4 E PUNTA GORDA         26.92N 81.99W
06/24/2012  M55.00 MPH       CHARLOTTE          FL   AWOS

            AT PUNTA GORDA AIRPORT

0910 PM     HEAVY RAIN       SEMINOLE                27.84N 82.79W
06/24/2012  M10.02 INCH      PINELLAS           FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED 10.02 INCHES OF RAIN IN THE LAST
            24 HOURS.

0913 PM     TSTM WND GST     ESE MACDILL AIR FORCE B 27.85N 82.52W
06/24/2012  M51.00 MPH       HILLSBOROUGH       FL   AWOS

            AT MACDILL AIR FORCE BASE.

0924 PM     TSTM WND GST     4 ESE TAMPA             27.93N 82.43W
06/24/2012  M51.00 MPH       HILLSBOROUGH       FL   C-MAN STATION

&&

NOAH
Special weather statement, Jun 24, 10:36 PM EDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1036 PM EDT SUN JUN 24 2012

FLZ052-057-250315-
HIGHLANDS-POLK-
1036 PM EDT SUN JUN 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HIGHLANDS AND EASTERN POLK COUNTIES FOR A LINE OF STRONG
THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 1115 PM EDT...

AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
DUNDEE TO 10 MILES SOUTHWEST OF BRIGHTON...OR ALONG A LINE EXTENDING
FROM WINTER HAVEN TO 12 MILES SOUTHEAST OF LAKE PLACID...MOVING
NORTHEAST AT 20 MPH WILL AFFECT LAKE WALES...LAKE WALES MUNICIPAL
AIRPORT...FROSTPROOF AND SEBRING REGIONAL AIRPORT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
WESTERN FLORIDA.

LAT...LON 2720 8106 2720 8116 2711 8117 2712 8127
      2809 8171 2823 8154 2815 8152 2815 8146
      2809 8144 2808 8134 2802 8138 2805 8145
      2792 8130 2787 8130 2782 8120 2766 8112
      2753 8120 2749 8120 2729 8099 2726 8099
TIME...MOT...LOC 0236Z 227DEG 18KT 2806 8159 2720 8120
Local storm report, Jun 25, 12:17 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1217 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     2 S VENICE              27.07N 82.45W
06/24/2012  M67 MPH          GMZ853             FL   C-MAN STATION

            WIND GUST OF 58 KNOTS.

&&

JCM

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:00 PM EDTSevere Thunderstorm WarningTBWPinellas30 min
Jun 24, 8:05 PM EDTTornado WarningTBWDeSoto, Hardee, Polk40 min
Jun 24, 8:14 PM EDTTornado WarningTBWPinellas33 min
Jun 24, 8:26 PM EDTSpecial Marine WarningTBW34 min
Jun 24, 8:26 PM EDTSevere Thunderstorm WarningTBWCharlotte, Lee, Manatee, Sarasota34 min
Jun 24, 8:42 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas, Sarasota33 min
Jun 24, 8:54 PM EDTAreal Flood WarningTBWPasco, Pinellas6 hr
Jun 24, 8:56 PM EDTTornado WarningTBWHernando, Pasco34 min
Jun 24, 9:07 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Lee, Manatee, Sarasota38 min
Jun 24, 9:13 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk32 min
Jun 24, 9:35 PM EDTRiver Flood WarningTBWHillsborough4 days
Jun 24, 9:35 PM EDTRiver Flood WarningTBWPolk13 hr
Jun 24, 9:35 PM EDTRiver Flood WarningTBWHillsborough48 hr
Jun 24, 9:35 PM EDTRiver Flood WarningTBWPasco8 days
Jun 24, 9:47 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more43 min
Jun 24, 10:36 PM EDTSpecial Weather StatementTBWHighlands39 min
Jun 25, 1:08 AM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Hillsborough, Pasco, Polk, Sumter3 hr
Jun 25, 1:44 AM EDTSpecial Marine WarningTBW46 min
Jun 25, 2:32 AM EDTSpecial Marine WarningTBW118 min
Jun 25, 2:43 AM EDTAreal Flood WarningTBWPinellas6 hr
Jun 25, 3:20 AM EDTTornado WarningTBWHillsborough5 min
Jun 25, 3:50 AM EDTTornado WarningTBWHernando, Pasco25 min
Jun 25, 7:17 AM EDTSpecial Weather StatementTBWManatee43 min
Jun 25, 8:00 AM EDTSpecial Weather StatementTBWCharlotte, Lee45 min
Jun 25, 8:25 AM EDTAreal Flood AdvisoryTBWCharlotte, Lee, Manatee, Sarasota80 min
Jun 25, 8:31 AM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Manatee, Sarasota29 min
Jun 25, 9:03 AM EDTSpecial Weather StatementTBWLee42 min
Jun 25, 10:00 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota90 min
Jun 25, 10:06 AM EDTTornado WarningTBWHardee, Highlands, Polk39 min
Jun 25, 12:23 PM EDTRiver Flood WarningTBWManatee34 hr
Jun 25, 12:38 PM EDTSpecial Marine WarningTBW37 min
Jun 25, 1:24 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Sarasota36 min
Jun 25, 3:28 PM EDTRiver Flood WarningTBWHernando, Pasco21 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWPasco, Sumter21 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWCitrus31 hr
Jun 25, 3:28 PM EDTRiver Flood WarningTBWCitrus, Levy31 hr
Jun 25, 6:56 PM EDTAreal Flood WarningTBWCitrus, Hernando, Hillsborough, Pasco, Pinellas24 hr
Jun 25, 7:20 PM EDTTornado WarningTBWHillsborough, Manatee, Polk25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.